FML for mobile
Free

Open in app
FMyLife
fiercehawk Scottsburg, United States

Today, I was sent to group therapy. A girl spent twenty minutes telling us horrible details of having been raised incestuously. A side effect of my new medication is yawning. FML

fiercehawk tells us more.

fiercehawk 20

Thanks to everyone who shared their personal experiences, offered their support or sympathy, or made me laugh.

Collection

Halloween

A failed costume, stolen candy and a very real scare: Halloween, the one night when fear is allowed.

Top comments

Cover your mouth and apologize if necessary.

Hopefully others are aware of tthat meds effects. At least it doesn't react like Viagra.

Add a comment · Reply to

You must be logged in to be able to post comments!

Comments (108)

defo awkward

Wild_On_Wisdom 8

That's a little rude

because yawning is a side effect of medicine?

Did you at least try explaining that it was a side effect? And if you did, were they accepting of it?

just explain it to them

Warn everyone ahead of time. It's that simple.